CSpace
INFINITELY MANY SOLUTIONS FOR A NONLINEAR ELLIPTIC EQUATION INVOLVING CRITICAL SOBOLEV EXPONENT
CHEN, WX
1991-04-01
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume11Issue:2Pages:128-135
AbstractIn this paper, it is proved that the following boundary value problem [GRAPHICS] admits infinitely many solution for 0 < lambda < lambda-1, n greater-than-or-equal-to 5 and for ball regions OMEGA = B(R)(0).
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1991GD29700002
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27821
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, WX. INFINITELY MANY SOLUTIONS FOR A NONLINEAR ELLIPTIC EQUATION INVOLVING CRITICAL SOBOLEV EXPONENT[J]. ACTA MATHEMATICA SCIENTIA,1991,11(2):128-135.
APA CHEN, WX.(1991).INFINITELY MANY SOLUTIONS FOR A NONLINEAR ELLIPTIC EQUATION INVOLVING CRITICAL SOBOLEV EXPONENT.ACTA MATHEMATICA SCIENTIA,11(2),128-135.
MLA CHEN, WX."INFINITELY MANY SOLUTIONS FOR A NONLINEAR ELLIPTIC EQUATION INVOLVING CRITICAL SOBOLEV EXPONENT".ACTA MATHEMATICA SCIENTIA 11.2(1991):128-135.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, WX]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, WX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, WX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.